# SDR DALA2016110708293

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER BEAM OF AFT CARGO COMPARTMENT DOOR JAMB STA Y=1160.  BEAM WAS REPLACED PER SRM 51-10-4, 51-30-5 AND 53-14-3 FIG 3.
